On diameters of 2-regular graphs
Matematičeskie zametki, Tome 50 (1991) no. 1, pp. 46-55
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1991_50_1_a5,
author = {A. V. Knyazev},
title = {On~diameters of 2-regular graphs},
journal = {Matemati\v{c}eskie zametki},
pages = {46--55},
year = {1991},
volume = {50},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1991_50_1_a5/}
}
A. V. Knyazev. On diameters of 2-regular graphs. Matematičeskie zametki, Tome 50 (1991) no. 1, pp. 46-55. http://geodesic.mathdoc.fr/item/MZM_1991_50_1_a5/